It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey Chris

Ok well first of all what dosage are you on? I was on only 40 mg a day. My doctor said it was because i was skinny. Now since my dosage was rather small, It made the clearing process slower and also the side effects more minimal. The effects i got was... headaches, dry skin, lips, hair, my eyesight worsened, i was always tired, and the biggest was my intial breakout.

I never really got nosebleed or hairloss at all. But u know i loved the dryness because i was always so oily before accutane. The side effects were nothing big. The thing that killed me was the inital breakout that lasted for my whole entire course of acctuane.

It didnt all breakout at once, frst my left cheek was covered and then as those were healing the right cheek brokeout, then my chin and last my forehead. They werent small either, always cyst like very painful pimples. I was so upset and cursed accutane at the time. But i realized that those were the pimples that i would have had eventually anyway. Accutane ust speeded up the process of them coming out all at once. And like u said chris, i got pimples in places i had never gotten before also.

The pimples hurt so bad that i couldnt even talk or smile. I became so quiet, not only because i didnt want anyone to see me like that, but because it HURT to talk. I would lay down at night to go to sleep.. and i could actually feel a pimple under my skin coming out.And sure enough, the next morning it would be there. Acne ruined my entire youth years, wheni should have been out having fun with friends, dating.. and when i was on accutane was at the end of my senior year, which was horrible.

As for my boyfriend, well we actually started going out last january, just a month before i started accutane. I felt horrible because i never wanted to see him. I constantly made excuses y i was busy. In school i would think of plans on how i could avoid him the entire day. I know that he didnt care on how i looked but the fact was i cared and i felt so hideous with acne i couldnt bear for him to see me. Whe i would see him it would always be at night only. Thank god his lighting in his room was very dim. His mother used to call me the vampire because i only came out at night. Well this wenton for about 5 months and i kept thinking to myself. Why isnt this boy dumping me? But he never did, he tried to understand and stood by my side the entire time. Well im glad to say that next tuesday will be our 1 year anniversary =)

Anyways although i did strugle through the process of acctuane. It was worth it to me. I still do get a small pimple here or there. But it goes away by the next day. My face is still a little red from the scars left over but my doctor said they would definitely heal. Makeup covers the redness great though. See the thing with accutane is that you are going to go through hell while on it, but once you get through it, it will be over for good. I know id rather go through hell with a lot of acne for 5 months and then have the rest of my life to enjoy than to have to deal with a little bit of acne each day. I think moderate acne is just as bad looking as servere. Because even one pimple bothers me on my face. Okay well i have to get going to work but ill be glad to answer anymore questions... sorry this is so long =)





All times are GMT -7. The time now is 09:26 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!